# SDR FDEA201102220667

- Difficulty date: February 22, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,444 hours, 31,698 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Inoperative
- Location: Emergency Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER TEST WILL NOT PASS.  CYCLED FUEL LEVERS AND RAN EMERGENCY POWER TEST IN  REF TO AMM 24-30-00-5-0.  ALL CHECKS GOOD.  RAN  TEST SERVERAL TIMES PASSED EACH TIME.
